# SDR ASOA20160217012

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 34,673 hours, 20,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535010003
- Condition: Dented
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE WAS DISCOVERED ON THE AFT FUSELAGE BETWEEN FRAMES 65-66, STRINGERS 20L-21L.  MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A FILLER AND DOUBLER REPAIR.  LEAK CHECKS WERE PERFORMED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
